Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

On the Determinateness of the Utility Function

F. Zeuthen
The Review of Economic Studies
Vol. 4, No. 3 (Jun., 1937), pp. 236-239
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/2967459
Page Count: 4
  • Download ($42.00)
  • Subscribe ($19.50)
  • Cite this Item
On the Determinateness of the Utility Function
Preview not available

Page Thumbnails

  • Thumbnail: Page 
236
    236
  • Thumbnail: Page 
237
    237
  • Thumbnail: Page 
238
    238
  • Thumbnail: Page 
239
    239